Journal of Applied Mathematics

Journal of Applied Mathematics / 2003 / Article

Open Access

Volume 2003 |Article ID 313968 | https://doi.org/10.1155/S1110757X03303031

M. Denche, A. Memou, "Boundary value problem with integral conditions for a linear third-order equation", Journal of Applied Mathematics, vol. 2003, Article ID 313968, 15 pages, 2003. https://doi.org/10.1155/S1110757X03303031

Boundary value problem with integral conditions for a linear third-order equation

Received06 Mar 2003
Revised29 Jul 2003

Abstract

We prove the existence and uniqueness of a strong solution for a linear third-order equation with integral boundary conditions. The proof uses energy inequalities and the density of the range of the generated operator.

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views227
Downloads616
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.